MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-4-8-3D-SS
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that an axium coil had detachment issues.The doctor deploy the first coil and 2nd coil with no issues.When he tried to deploy last coil for finishing, the coil detached halfway during the deployment.Now the white string(for manual deployment) remains inside the patient from anterior cerebral artery (aca) down to aortic arch.Doctor gave anti platelet medication to the patient to prevent thrombus.There was coil premature detachment.The coil was implanted at the intended location and remains in patient.No surgical or medical intervention was required.The pushwire was not bent or broken.There was friction or difficulty during delivery.The physician did not attempt to detach the coil.The physician did not rotate the delivery pusher during the procedure.Continuous flush was administered during the procedure.The devices were prepared according to the instructions for use (ifu).The patient was being treated for an unruptured, saccular aneurysm in the right aca.The max diameter was 3.2mm and the neck diameter was 2.6mm.Patient blood flow and vessel tortuosity was normal.No patient symptoms or complications were reported.  ancillary devices: rist radial catheter lot number 23751-01, echelon catheter 10 45 tip shape lot number b729369, avigo b660788 guidewire.
 
Event or Problem Description
Additional information was received that the patient is doing okay post procedure and taking antiplatelet meds.The cause of the premature detachment was not determined.
 
Additional Manufacturer Narrative

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20330604
Report Number9617601-2024-00211
Device Sequence Number18143464
Product Code KRD
UDI-Device Identifier00847536038226
UDI-Public00847536038226
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model NumberAPB-4-8-3D-SS
Device Catalogue NumberAPB-4-8-3D-SS
Device Lot Number225789481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/29/2024
Supplement Report FDA Received Date10/29/2024
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale